MathSciNet Relay Station
MathSciNet bibliographic data
MR377522 (51 #13694) 46J25 (30A96)
Leland, Kenneth O. Algebras of analytic operator valued functions. Trans. Amer. Math. Soc. 194 (1974), 223–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement